# SDR DL733020337

- Difficulty date: March 16, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 45,022 hours, 31,160 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BEARING WAS FOUND MIGRATED FROM THE LUG BORE OF THE AFT FITTING ON THE NR 2 PYLON CROWN BEAM.  AFTER REMOVAL OF THE BEARING LIGHT GOUGES WERE FOUND IN THE LUG BORE.  THE LUG WAS REAMED TO A LARGER DIAMETER, A STEEL REPAIR BUSHING INSTALLED, AND A NEW BEARING INSTALLED.  THE WORK WAS ACCOMPLISHED PER ER/A 382769-14.
